MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS LAPIPLASTY LESSER TMT FIXATION PACK; PLATE

TREACE MEDICAL CONCEPTS LAPIPLASTY LESSER TMT FIXATION PACK; PLATE
Model Number SK28
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2023, one broken plate and two plates that may potentially be migrating were discovered during a post-surgery follow-up on (b)(6) 2024.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Although a number of factors could have contributed to what was reported, the most likely cause cannot be determined due to the device not being returned for evaluation.However, it is possible the device was subjected to excessive bending stresses leading to the breakage.Additional tmc hardware explanted in the same revision surgery was reported in mfr report # 3011623994-2024--00056 and 3011623994-2024--00062.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2023, one broken plate and two plates that may potentially be migrating were discovered during a post-surgery follow-up on (b)(6) 2024.Although there has been no injury reported and no information has been received indicating this malfunction has resulted in a revision surgery to date, there have been similar events where this malfunction has resulted in a revision surgery.Therefore, an mdr will be filed to ensure full compliance with 21 cfr part 803.

Brand Name
LAPIPLASTY LESSER TMT FIXATION PACK
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key19004523
Report Number3011623994-2024-00061
Device Sequence Number9438619
Product Code HRS
UDI-Device Identifier00853114006204
UDI-Public00853114006204
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK28
Device Lot Number300437105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown